# SDR CALA2013110892756

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 49,540 hours, 19,895 cycles
- Engine: Iae V2522A5
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 307
- Condition: Faulty
- Location: Vhf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF2 INOPERATIVE.  REPLACED ACP & SWAPPED VHF2 TO VHF3 IAW TOMC.  CREATED TWO DF ITEMS DF744 & DF745.
